# SDR DXTA200300078

- Difficulty date: August 5, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 1,660 hours, 1,353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 662700066
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND HYDRAULIC FLUID LEAKING OUT OF RIGHT WHEEL WELL.  INSPECTED RIGHT WHEEL WELL AND FOUND FLUID LEAKING OUT FROM SPEED BRAKE RETRACT LINE.  FURTHER INSPECTION FOUND SPEED BRAKE EXTEND LINE, FLAP EXTEND AND RETRACT LINES CHAFED BEYOND LIMITS AND THE EMERGENCY PNEUMATIC BRAKE LINE WAS 50 PERCENT CHAFED THROUGH AT THE RHS AND 75 PERCENT CHAFED THROUGH AT THE LHS BY THE NYLON LINE CLAMPS.  PERFORMED VISUAL INSPECTION TO THE LEFT WHEEL WELL AND FOUND SAME RESULTS.  REPLACED ALL HYDRAULIC & PNEUMATIC LINES IAW CESSNA 560XL MM CHAPTER 27-51-00, 27-61-00, AND 32-42-09 OPS AND LEAK CHECKED GOOD.
